# SDR ASAA2019121753624

- Difficulty date: December 15, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36361
- Aircraft time: 22,193 hours, 7,226 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, RIGHT FMC FAILED FOR LESS THAN A MINUTE. NORMAL OPS RESTORED WITHOUT PILOT INTERVENTION. GROUNDED - YES. PERFORMED BITE FMC PER B737-900 FIM 34-61 TASK 801. NO FAULTS NOTED.
